OK so I'm on day 3 wo opiates from this past relapse. I was only successful at weaning to about 20 mg hydro a day and went up a few days to 30mg. I had a small amount of tramadol and used it for 2 days and lowered my hydro to 15mg. I have 6 neurontin capsules(Don't know the mg) but have been taking just them now, 2 the first day and 1 the second and third. I don't have a single wd symptom....NONE. I even feel OK in my head. I know how addictive tramadol can be and I hesitated including it with all of the folks who became addicted to it. It did give me a high although it was different than opiattes I can see how you could get addicted. That's why I only did 2 days then stretching out the neurontin. The Neurontin works best and its not addictive..that we know of. It also gives a buzz and is mind altering so I'm sure I'll have some mental stuff when I run out in a few days but as long as I don't have to do days 1-4 again. I was thinking so seriously about suicide last time and was really afraid to wd this time. If your able to use these drugs responsibly for 4-5 days it will really help with physical wd. Neurontin works best for me and is safest. If all else fails and you try this please be careful with the tramadol. People have gotten addicted to it in a short period of time and say it's a worse withdrawl than opiates.This worked for me..it may not work for other people but I wanted to share my experience in hopes that it may help someone get through the first week of withdrawls. I will be toughing it out wo pills by then.. Neurontin also took all my cravings away. Wish that would last. Good luck to all of you fighting for recovery from this nightmare. GBU, Corey
Corey..I say count your blessings you aren't having any symptoms. I have heard that from people before. Maybe you just ddin't use long enough? Who knows...but let's not find out again ok? :) I am proud of you for keeping up the fight...and I am sorry you had suicidal feelings. I am SO glad you didn't act on them. You are quite the woman!
Hugs & Love,
Thanks for the well wishes. I miss you guys and am trying to spend more time on here. If you go to the box in the upper right that says search this community and type in neurontin it gives you a bunch of posts from people who didn't get wd with neurontin. I just wonder why we don't hear about it much.Maybe docs don't know it works yet. I relapsed about 6 weeks ago and I would have never believed this would have worked. Neurontin is for nerve ending pain and seizures. Go figure.
My doctor told me the other day that some people will not go through withdrawals no matter how long they've been on them. That didn't make sense to me, but she's worked with many patients in this situation. She said some of us are more prone to problems with the withdrawals than others. I don't know if that's true, but I suppose since we each have our own unique body chemistry she might be right.
Either way, GOOD LUCK! I hope you have an easy time of it!!!!
I am an addict. I have been clean for 2 years. My last horah was with the awful pill neurontin. I was taking 20-30 600 mg daily. When I would run out withdrawals would start and there comparable to opiate withdrawal and possibly worse. I've gone through both. The last night I took this terrible pill I woke up to my husband standing over me on the phone to 911. I was having grand mal seizures. I had never had one prior to this night. I proceeded to have them all night and they finally stopped the next morning. I was in the hospital for 3 days. Who would think a pill used for some times treating seizures could actually give you one!! My advice.....highly addicting with possible fatal side effects STAY AWAY FROM IT PLEASE!! AA has done wonders for my life and myself. There's hope out there guys life is possible without drugs :-)
Hi, dont know if anyone will reply to this post as I've seen its a few years old. I would like to know if you managed. Im withdrawing from heroine now and my friend gave me a few gabapentin. Today I feel ok, i can feel something from it. My stomach is a bit iffy but nothing compared to coming off with nothing. Would appreciate some advice on this. Cheers Kay
Hi Kay ! welcome. Go to the top of the page and hit the orange post a question button . Then you will have your own dedicated thread and you will get lots of support and feedback. Great that you are getting off of H. Gabapentin does help. You can do this ! There is a lot of success stories from the people who use this forum regularly,me included. I am a few days short of a year clean from Heroin,dilaudid,fentanyl and oxy. Things are much better now . Welcome
I have been going to a methadone clinic now for about 3 1/2 weeks, and currently at 70 mg. I have been taking neurontin for over 10 years now for neuropathy in my legs. I went in to dose and they have a cap on me, but they had one also at 50, 60, and now 70mg !!! Everyone that I have talked to hasn't ever heard of a counselor putting a cap on someone the way mine has sense the beginning! I have withdrawal's and wouldn't be moving up if I felt better!!! This is ridiculous:( I am really trying my best to not get upset but I have had my limit with this counselor!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.